# SDR MWEA96549

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 697-702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND AREA OF CORROSION ON FUSELAGE SKIN BEYOND LIMITS AT STA 697 TO 702 BETWEEN LONGERON 25R AND 26R.  INSTALLED REPAIR IAW SRM 53-04, FIG 53.
